Spectraloid operator polynomials, the approximate numerical range and an Eneström–Kakeya theorem in Hilbert space

Tom 198 / 2010

Jan Swoboda, Harald K. Wimmer Studia Mathematica 198 (2010), 279-300 MSC: 47A10, 47A56, 47A12. DOI: 10.4064/sm198-3-7

Streszczenie

We study a class of operator polynomials in Hilbert space which are spectraloid in the sense that spectral radius and numerical radius coincide. The focus is on the spectrum in the boundary of the numerical range. As an application, the Eneström–Kakeya–Hurwitz theorem on zeros of real polynomials is generalized to Hilbert space.

Autorzy

  • Jan SwobodaMax-Planck-Institut für Mathematik
    D-53111 Bonn, Germany
    e-mail
  • Harald K. WimmerMathematisches Institut
    Universität Würzburg
    D-97074 Würzburg, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek